# SDR SCNA20130208050

- Difficulty date: January 29, 2013
- Submitted: February 9, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY CURTAIN ASSY UPPER RETAINER IS CRACKED.  LOCATED OUTSIDE R1 DOOR.  REPLACED RETAINER & INSTALLED ON FORWARD GALLEY HEADER (G1 GALLEY CURTAIN ASSY).
